IEEE - Institute of Electrical and Electronics Engineers, Inc. - PI Controllers for 1-D Nonlinear Transport Equation

Author(s): Jean-Michel Coron ; Amaury Hayat
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2019
Volume: 64
Page(s): 4,570 - 4,582
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2019.2915003
Regular:

In this paper, we introduce a method to obtain necessary and sufficient stability conditions for systems governed by one-dimensional nonlinear hyperbolic partial-differential equations with... View More

Advertisement